RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 2, Pages 244–253 (Mi mz2838)  

This article is cited in 1 scientific paper (total in 1 paper)

Compactness principle for periodic singular and fine structures

V. V. Shumilova

Murom Institute, Vladimir State University

Abstract: We consider the compactness principle in the variable space $L^2$ related to a periodic Borel measure. We assume that the periodic Borel measure determines a periodic singular or a fine structure. We prove the compactness principle for periodic singular and fine grids, box structures, and composite structures on the plane and in space.

DOI: https://doi.org/10.4213/mzm2838

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:2, 224–231

Bibliographic databases:

UDC: 517.9
Received: 20.05.2004

Citation: V. V. Shumilova, “Compactness principle for periodic singular and fine structures”, Mat. Zametki, 79:2 (2006), 244–253; Math. Notes, 79:2 (2006), 224–231

Citation in format AMSBIB
\Bibitem{Shu06}
\by V.~V.~Shumilova
\paper Compactness principle for periodic singular and fine structures
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 2
\pages 244--253
\mathnet{http://mi.mathnet.ru/mz2838}
\crossref{https://doi.org/10.4213/mzm2838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249113}
\zmath{https://zbmath.org/?q=an:1136.35311}
\elib{http://elibrary.ru/item.asp?id=9218881}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 2
\pages 224--231
\crossref{https://doi.org/10.1007/s11006-006-0025-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844444243}


Linking options:
  • http://mi.mathnet.ru/eng/mz2838
  • https://doi.org/10.4213/mzm2838
  • http://mi.mathnet.ru/eng/mz/v79/i2/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shumilova, “On the Poincaré Inequality for Periodic Composite Structures”, Proc. Steklov Inst. Math., 261 (2008), 295–297  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:220
    Full text:68
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019